Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What is beriberi ? Which vitamin supplements can help in its treatment ?

Hi,doctor! Im Evelyn,44 years old,5 1 in height and weighing 56 kg. Two years ago,I was diagnosed of a left kidney cyst, doctor didn t prescribe any medicine for me because he said the cyst is benign, but I was advised to have urinalysis every 3 months and an ultrasound after a year..It so happened that I am only earning less than what my familiy needs, a hand-to-mouth-existence, I was not able to have my doctors advice..It is already more than two years without any medication and follow ups..And now, I have been suffering from beriberi , more than a week, can be seen on my legs and sometimes on my arms till my face ..not so transparent anyways but, I can feel the heaviness of my body.. Actually, I ve been from this situation( on and off - for 3-5 days ) within these years (2009-2011) but I just ignored it. This is just because of poverty . At present, I am drinking RAW APPLE CIDER VINEGAR with honey bee 3 times a day, cranberry juice, coconut juice, 2-2.5 litres of water and eating green vegetables daily.. WITH THIS SIMPLE MEDICATION, I DO NOT KNOW IF MY ILLNESS WILL TOTALLY BE CURED. Please doctor, I need your help and advice. Thank you very much and more power!
Asked On : Sun, 10 Apr 2011
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
was beriberi diagnosed by u? if yes, u might be wrong, see a doctor/govt hospital/ free trust hospital. wrong diagnosis will waste ur time, money and energy. treatment of beriberi is vitamin thymine(vitamin B1) available as NEUROBION TAB and is not costly. take it twice a day for a week than daily for one month.
Answered: Mon, 11 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor